American Academic & Scholarly Research Journal

ISSN2162-321X (print)
ISSN2162-3228 (online)

AASRJ is inviting papers for Vol. 8 No. 3 which is scheduled to be published on April 30, 2016.

Professors from world’s 50 underdeveloped countries shall publish their articles at a reduced fee of $ 75 USD. PhD students and Masters holders from these countries are also welcome to publish their articles with the AASRJ at a reduced fee of $ 50 USD.

Journal publication fees: $ 150 USD

Why does AASRJ charge publication fees?

AASRJ covers the costs of journal production, web hosting, CMS, database, online repository and archiving through a modest and affordable publication fee paid by authors.

 

Registration is Closed. Please click here to submit your paper for review. Or by Email at: editor@aasrc.org

Authors can request a copy of their published papers by email at editor@aasrc.org. Please include your Paper Title, Author Name, Volume Number and Date.


       logo_137 jifactor_240 questia_191 ajd_377 

Google Scholar

Citation Indices Since 2010

Citations = 160

h-index = 6

i10-index = 2

Harzing's Publish or Perish Query Results: Visit this link

http://aasrc.org/citation-metrics-and-impact-factor/

Harzing, A.W. (2007) Publish or Perish, available from http://www.harzing.com/pop.htm



June 2016, Volume 8, Number 4 - AASRJ Issue

Open Access Open Access  Restricted Access Subscription Access

This is an on going issue, papers accepted shall be published as soon as they meet the publication requirements.

 

Table of Contents

Articles

Blended e-learning constraints from the viewpoint of faculty members PDF
Zaid ahmad abed alabaddi, Arwa hisham rahahleh, Majd Mohammad al-omoush
A study about B-fuzzy topological group PDF
Munir Abdul Kalik Al.khafaji
An Ideal Steady State Output Voltage of a Single-Phase PWM Inverter PDF
Osama Moh'd Tarmoom, Farial Manae Al-Gabr, Moh’d Zaid A. Karim, Moh’d Alsoodi
On Some Types of Fuzzy ɵ - Continuous Functions in Fuzzy Topological Space on Fuzzy Set PDF
Munir Abdul Khalik AL-Khafaji, Heba Mahdi Mousa
On Some Relations of fuzzy z-open set in fuzzy topology space on fuzzy set PDF
Munir Abdul Khalik Al- khafaj, Gumana Sabry Mouhsen


Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.

American Academic & Scholarly Research Journal

Copyright © American Academic & Scholarly Research Journal 2014